2 doctors weighed in:
My elavil (amitriptyline) is starting to work on me I want to eat all the time! will this side effect lessen with time?
2 doctors weighed in

Dr. Eduardo Haddad
Internal Medicine - Nephrology & Dialysis
1 doctor agrees
In brief: Probably not
This is an expected effect of the medication.
You need to increase your level of physical activity to compensate for the increased caloric intake. If it is working it should give you more energy and motivation to do so!

In brief: Probably not
This is an expected effect of the medication.
You need to increase your level of physical activity to compensate for the increased caloric intake. If it is working it should give you more energy and motivation to do so!
Dr. Eduardo Haddad
Dr. Eduardo Haddad
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors